Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Treatment for abdominal pain, frequent urination and constipation?

Feb 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 3176 Questions
Dear Dr. I am having slight abdominal pain above the naval for last one week and have constipation too, I need to go 3-4 times to clear my stomach but still feel heaviness. I have observed frequent urination as well. My medical history is mentioned in the MH column.

Please ad vise.
Posted Fri, 3 May 2013 in Abdominal Pain
Answered by Dr. E Venkata Ramana 4 hours later

Thank you for your query on Healthcare Magic.

The slight abdominal pain above the naval may be due to gastritis.

Gastritis may be caused by the drugs presently you are using for rheumatoid arthritis.

Indocap SR contains indomethacin which is a nonsteroidal anti-inflammatory drug (NSAID) which may cause gastric irritation.

Sazo 500 contains sulfasalazine which also causes gastric irritation.

Both drugs should be taken with meals or immediately after meals to avoid gastric irritation by the drugs.

So I advise you to take these medications with meals to avoid gastritis.

If the pain is moderate to severe, use of antacids like omeprazole (prescription is required) may be required to lessen the gastritis.

Avoid spicy, junk, and sour food.

For constipation take food containing more dietary fiber.

Dietary fiber makes stool bulky by retaining water in it and makes soft and bulky for easy passage.

Frequent urination requires examination of urine sample for complete urine examination to look for any presence of infection or glucose.

And physical examination by your Physician is important to assess the cause for pain abdomen and frequent urination.

Therefore I advise you to visit your Physician for these complaints, get examined, and evaluated further and for the prescription of drugs for your symptoms.

Hope I have answered your query, if you have any clarification please let me know.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor